# SDR MASA2013040352470

- Difficulty date: April 2, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 24,148 hours, 18,914 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 1S670272500031
- Condition: Faulty
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RUDDER LIMIT FAULT STATUS MESSAGE ON EICAS.  C/W WITH MODSUM IS67027250003 FOR IMPROVEMENT OF THE NR 1 RTL ACTUATOR HARNESS.
